# SDR O2GA2020091850102

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 13,439 hours, 9,614 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 664265214
- Condition: Bent
- Location: Zone 700
- Part time: 13,439 hours, 9,614 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FELT A BANG FOLLOWED BY A RED LANDING GEAR UNLOCK ANNUNCIATOR AND HYDRAULIC PRESSURE ANNUNCIATOR LIGHT.  EMERGENCY DECLARED.  FOLLOWED CHECKLIST, LOWERED GEAR AND DIVERTED TO KPIT, LANDING WAS UNEVENTFUL.  AIRCRAFT WAS FERRIED TO THE  KGSO FOR MAINTENANCE.  MAINTENANCE FOUND THE NLG ROLLER SUPPORT BRACKETS SLIGHTLY BENT CAUSING NLG TO SLIP OFF THE BRACKET INSIDE THE WHEEL WELL, REPLACED BRACKETS.  GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR OPERATIONAL CHECK FLIGHT.
